I had a cortisone injection in my left wrist. But it never did any tihing for the inflamation or the pain. My doctor didn’t give me any more injections because it did not work the frist time. With one injection should I have found some difference or do it take more than one?
I am 22year old male from INDIA. I have met with accident and had some vision problem. As per doctor suggestion I have used Wysolone for 40 days as 40mg for 10days, 30mg for next 10days,20mg for following 10days and 10mg for last 10days.I have gained enormous weight of about 10kilograms. I have also got acne on my back and face.I have developed swellings on my cheeks and double chin because of which my physical appearance is totally effected. It has been more than 4 months I stopped taking this drug.There is very little reduction of weight but other problems have been persisting.I appreciate any suggestion from you.
I have lupus/high blood pressure I’m on blood pressure medicine but my pressure is 140/90 or higher everyday. Also my lupus is flare up now I have a bad skin rash on my face how can I make it go away.
My doctor but me on 20mg of prednisone a day for rheumatoid arthtitis for one month. Then he tried to reduce it to 15mg. I was on 15mg for a little over two weeks and the pain and swelling came back worse then before I started taking the prednisone. So then they put me back up to 20mg. What kind of effect could increaing, decreasing and increasing the prednisone have on my body? Is it safe to be going up and down like that?
I am a 52 year old female in excellent shape. I was a professional ballerina for many years. Throughout my career I never experienced any hip injuries. I teach classical ballet daily (approximately 4 hours a day). Last year (Feb. ’05)I experienced severe pain in my right hip. My orthopedic surgeon diagnosed it as bursitis. I was given one shot of cortisone during my office visit. The pain subsided for two days and then returned. I had an MRI performed in January ’05. It revealed severe osteoarthritis. Since then my mobolity has continued to decrease drastically and the pain has not subsided. I have tried deep tissue massage,acupuncture,acupressure, “Fire cupping,” magnets, Celebrex, and recently Vicodin. My orthopedic surgeon advises that we put off a hip replacement as long as possible. (I agree.) However, my quality of life has been drastically compromised. My surgeon has suggested a large injection of cortisone which will have to be administered under general anesthetic. What adverse side effects may I experience. Is weight gain to be expected?